# SDR DL75A050737

- Difficulty date: November 23, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 58,429 hours, 28,883 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2117338813
- Part serial: 1081586
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPRESSURIZATION CONTROLLERS FAILED AT THE SAME TIME AT FL350 WAS ABLE TO CONTROL OUTFLOW VALVE IN MANUAL.  DESCENDED TO 10,000 AND DIVERTED TO MCO.  REPLACED NR 2 AUTO CONTROLLER DUE TO A LOSS OF AC POWER LAST FLT FAULT ON BITE.  BITE AND VERIFICATION OF NR 1 AND NR 2 AUTO CONTROLLERS CHECK OK.  MANUAL OPERATION NORMAL.
